# SDR F3LA200600050

- Difficulty date: May 15, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 16,966 hours, 7,660 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Bushing
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED I/B LT SEAT TRACK EXPANSION JOINT THROUGH BOLT HAD BROKEN BUSHING AT FR35 TO FR36.  REPLACED BOLT AND BUSHINGS PER SRM 51-42-11.
